question-icon

What causes recurring diarrhea with pain in lower lef quadrant?

default
Posted on Tue, 22 Jul 2014
Question: I have had diarrhea off and on for over 2months. I have bowel leakage and extreme pain in the lower left quad
Now I am experiencing dizziness night sweats and my blood pressure is falling 106/68. My glucose I 123. I did have a drs apt on Fri, but he is sick. I am concerned.I have no images to submit. July 2010 I had emergency surgery and 8 in. of bowel was removed. All test were negative for diseases The bowel was twisted up and perforated the intestinal way. I have a lot of gas and lately (5/14) I was tested for worms. I did have some but since then there has been no recurring evidence.
doctor
Answered by Dr. Klerida Shehu (6 hours later)
Brief Answer:
Need immediate medical assistance&evaluation...

Detailed Answer:
Hi there,

I have gone through your medical history and feel sorry for the situation you are in.

The diarrhea that you experienced on and off associated with pain in the lower left quad might be indicative for bowel infection.

You are also reporting to have bowel leakage, which is suggestive for problems with bowel muscles or due to severe diarrhea you are facing.

The drop in blood pressure, dizziness and night sweats are consequences of losing fluids (diarrhea).

What worries me is your previous history of having a part of your bowel removed due to perforation. So, you should seek immediate medical help at ER and report everything that you have been experiencing now and previously.

Meanwhile, I advise to:
- take o.r.s apart taking gatorate
- take pepto bismol or tasectan to relieve diarrhea
- drink plenty of water together with other fluids (ors, gatorate, soups)
- avoid spicy, chilly, fatty foods

Once again, you should seek immediate medical help as you are losing fluids and need immediate treatment.

Dr.Klerida
If anything else, let me know! Wish fast recovery!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes recurring diarrhea with pain in lower lef quadrant?

Brief Answer: Need immediate medical assistance&evaluation... Detailed Answer: Hi there, I have gone through your medical history and feel sorry for the situation you are in. The diarrhea that you experienced on and off associated with pain in the lower left quad might be indicative for bowel infection. You are also reporting to have bowel leakage, which is suggestive for problems with bowel muscles or due to severe diarrhea you are facing. The drop in blood pressure, dizziness and night sweats are consequences of losing fluids (diarrhea). What worries me is your previous history of having a part of your bowel removed due to perforation. So, you should seek immediate medical help at ER and report everything that you have been experiencing now and previously. Meanwhile, I advise to: - take o.r.s apart taking gatorate - take pepto bismol or tasectan to relieve diarrhea - drink plenty of water together with other fluids (ors, gatorate, soups) - avoid spicy, chilly, fatty foods Once again, you should seek immediate medical help as you are losing fluids and need immediate treatment. Dr.Klerida If anything else, let me know! Wish fast recovery!